Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda


Journal: Math. Comp. 5 (1951), 259
DOI: https://doi.org/10.1090/S0025-5718-51-99412-4
Original Article: Math. Comp. 3 (1949), 496-497.
Original Article: Math. Comp. 3 (1949), 494-497.
Original Article: Math. Comp. 4 (1950), 121-125.
Original Article: Math. Comp. 5 (1951), 11-27.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-51-99412-4
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society